MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS 1 MULTIFOCAL; MULTIFOCAL IOLS

ABBOTT MEDICAL OPTICS TECNIS 1 MULTIFOCAL; MULTIFOCAL IOLS
Model Number ZLB00
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to the manufacturer has been submitted.
 
Event or Problem Description
It was reported that a physician had to perform an iol exchange for a zlb00 26.0 diopter intraocular lens (iol) due to a diopter size issue.The lens was replaced with the same model lens.No further information was provided.
 
Additional Manufacturer Narrative
Device available for evaluation? yes, returned to manufacturer on (b)(6) 2017.Device returned to manufacturer? yes.Device evaluation: the intraocular lens was inspected by a qualified inspector using 12x magnification.The product shows no defects on the lens.The reported complaint was not verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no similar complaints for this order number have been received.Labeling review: the labeling was not reviewed because limited information was received.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.

Brand Name
TECNIS 1 MULTIFOCAL
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6444966
Report Number9614546-2017-00254
Device Sequence Number406028
Product Code MFK
UDI-Device Identifier05050474560796
UDI-Public(01)05050474560796(17)200929
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date09/29/2020
Device Model NumberZLB00
Device Catalogue NumberZLB00U0260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/01/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/29/2017
Supplement Report FDA Received Date06/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;